RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 199, Number 3, Pages 553–555 (Mi dan36304)  

MATHEMATICS

Generalized normal mean values of Fourier–Laplace series

D. K. Ugulava

Computing Center Academy of Sciences of the Georgian SSR, Tbilisi

Full text: PDF file (399 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.522
Presented: I. N. Vekua
Received: 20.01.1971

Citation: D. K. Ugulava, “Generalized normal mean values of Fourier–Laplace series”, Dokl. Akad. Nauk SSSR, 199:3 (1971), 553–555

Citation in format AMSBIB
\Bibitem{Ugu71}
\by D.~K.~Ugulava
\paper Generalized normal mean values of Fourier--Laplace series
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 3
\pages 553--555
\mathnet{http://mi.mathnet.ru/dan36304}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0487261}
\zmath{https://zbmath.org/?q=an:0237.42012}


Linking options:
  • http://mi.mathnet.ru/eng/dan36304
  • http://mi.mathnet.ru/eng/dan/v199/i3/p553

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019